1 doctor weighed in:

When I stood up I felt my heart like pounding like it was almost beating out my chest and skipping beats and I got really dizzy it last maybe 10 sec?

1 doctor weighed in
Dr. Moji Ariyo
Internal Medicine

In brief: Dehydration, Anemia

You are taking quite a lot of NSAIDS( Ibuprofen ) from which you can develop a stomach bleed(? any black stools) and anemia.
This may be why your heart is struggling, due to gastrointestinal blood loss. Or you might be dehydrated. You should go see a doctor who will evaluate you. If you are not anemic, your doctor will do additional tests to find out why you are having these symptoms. Take care!

In brief: Dehydration, Anemia

You are taking quite a lot of NSAIDS( Ibuprofen ) from which you can develop a stomach bleed(? any black stools) and anemia.
This may be why your heart is struggling, due to gastrointestinal blood loss. Or you might be dehydrated. You should go see a doctor who will evaluate you. If you are not anemic, your doctor will do additional tests to find out why you are having these symptoms. Take care!
Dr. Moji Ariyo
Dr. Moji Ariyo
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors